# SDR VNAA2019051699901

- Difficulty date: May 16, 2019
- Submitted: May 16, 2019
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 40,266 hours, 30,333 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: MPNSH690321385
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS280 BEAM TOP FLANGE (MPN CC670-34175-3) AND FWD J-ANGLE (MPN CC670-34095-1) AT COCKPIT THRESHOLD ARE CORRODED BEYOND LIMITS (EXFOLIATION). C/A: COMPLIED WITH SERVICE BULLETIN 670BA-53-041 REV.F, PART A - CENTER FUSELAGE FS 280 TO FS 477 - REINFORCEMENT OF THE FS 280 SEMI-PRESSURE BULKHEAD INCORPORATED.
